# SDR ABXA000081

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5931960510
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C CHECK INSPECTION, FOUND RIGHT WHEEL WELL KEEL TO FLOORBEAM ATACH FITTING CRACKED AT STA 737.  REPLACED FITTING IAW DC9 SRM 51-30-5.
